# SDR 9WGA2024051034401

- Difficulty date: May 10, 2024
- Submitted: September 23, 2025
- Operation: Air carrier
- Aircraft: N344KD
- Make and model: Boeing 747446
- Aircraft serial: 26344
- Aircraft time: 93,706 hours, 17,986 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Ground Damage
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALK AROUND INSPECTION ORD, FOUND DAMAGE TO FUSELAGE SKIN AT BS 200 - 210 BETWEEN S-45L TO S45R, 30-INCH-LONG DENTED, 0.5 INCH DEEP, CAUSED BY GSE EQUIPMENT STRIKING AIRCRAFT. TEMPORARY REPAIR PERFORMED IAW EA 81-2024-083 REV IR, PREPPED FOR SPECIAL FERRY FLIGHT, PERFORMED INSP OF ACFT & ENGS, DETERMINED ACFT SAFE FOR INTENDED FLT FROM ORD TO CVG. PERFORMED THE PERMANENT REPAIR OF DAMAGED SKIN AND STRINGER BETWEEN STATIONS 200-210 & BETWEEN S-45L TO S-45R, IAW EA 126-2024-105 REV IR,
